×

zbMATH — the first resource for mathematics

Fundamental solution of the linearized system for the exterior stationary problem of compressible viscous flow. (English) Zbl 0637.76064
Patterns and waves. Qualitative analysis of nonlinear differential equations, Stud. Math. Appl. 18, 481-505 (1986).
Summary: [For the entire collection see Zbl 0604.00007.]
The asymptotic behavior of the fundamental solution of a linearized system associated with the three dimensional exterior stationary problem of a compressible viscous flow past an obstacle is investigated. It is proved that if the flow at infinity is subsonic, the behavior as \(| x| \to +\infty\) is essentially the same as that of an incompressible flow and if it is either transonic or supersonic, it is crucially influenced by compressibility along the Mach cone.
MSC:
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
35Q30 Navier-Stokes equations
76H05 Transonic flows